# SDR DXTA2019100702925

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 12,874 hours, 9,974 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: D00687
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR - REPEAT WRITEUP. DURING TAKEOFF WITH THE APU OFF WE GOT A BAD ODOR OF SOME SORT OF CHEMICAL SMELL. POSSIBLY OIL? DEFINITELY NOT EXHAUST OR BAD SOCK OR MUSTY SMELL. SMELL WAS WORST AT HIGH POWER SETTING. WITH APU ON WHILE ON THE GROUND AND TAXI OUT WE COULD NOT SMELL ANYTHING UNUSUAL.  REMOVED AND REPLACED THE LT OZONE CONVERTER. REMOVED AND REPLACED THE RT OZONE CONVERTER.  PERFORMED A LEAK CHECK, NO LEAKS NOTED. WORK COMPLETED IAW AMM 21-71-00. REMOVED AND REPLACED THE WATER SEPARATOR CONDENSER SOCK. LEAK AND OPS CHECKED GOOD IAW ECS AND WATER SEPARATOR OPERATION AND MAINTENANCE MANUAL4-404. NO FURTHER ODORS NOTED IN COCKPIT OR CABIN.  ACCOMPLISHED BORESCOPE INSPECTION OF THE LT ENGINE AND FOUND MINOR AMOUNT OF JOINT COMPOUND STREAKING IN ONE LOCATION ONLY.  NO OTHER DISCREPANCIES NOTED AT THIS TIME.  WORK COMPLETED IAW EMM 72-00-00.  REMOVED AND REPLACED THE LT ENGINE. PERFORMED OPERATIONAL LEAK CHECKS AND PERFORMANCE RUNS SATISFACTORILY.   WORK COMPLETED IAW AMM 71-00-00 & EMM 71-00-00 & 72-00-00. ACCOMPLISHED BORESCOPE INSPECTION OF THE RT ENGINE AND FOUND SIGNIFICANT AMOUNT OF JOINT  COMPOUND STREAKING IN MULTIPLE LOCATIONS. NO OTHER DISCREPANCIES NOTED AT THIS TIME.  WORK COMPLETED IAW EMM 72-00-00. REMOVED AND REPLACED THE RT ENGINE. PERFORMED OPERATIONAL LEAK CHECKS AND PERFORMANCE RUNS SATISFACTORILY.  WORK COMPLETED IAW AMM 71-00-00 & EMM 71-00-00 & 72-00-00.
